On regularity of the logarithmic forward map of electrical impedance tomography

Loading...
Thumbnail Image
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
Date
2020-01-09
Major/Subject
Mcode
Degree programme
Language
en
Pages
24
197–220
Series
SIAM Journal on Mathematical Analysis, Volume 52, issue 1
Abstract
This work considers properties of the logarithm of the Neumann-to-Dirichlet boundary map for the conductivity equation in a Lipschitz domain. It is shown that the mapping from the (logarithm of) the conductivity, i.e., the (logarithm of) the coefficient in the divergence term of the studied elliptic partial differential equation, to the logarithm of the Neumann-to-Dirichlet map is continuously Frechet differentiable between natural topologies. Moreover, for any essentially bounded perturbation of the conductivity, the Frechet derivative defines a bounded linear operator on the space of square integrable functions living on the domain boundary, although the logarithm of the Neumann-to-Dirichlet map itself is unbounded in that topology. In particular, it follows from the fundamental theorem of calculus that the difference between the logarithms of any two Neumannto- Dirichlet maps is always bounded on the space of square integrable functions. All aforementioned results also hold if the Neumann-to-Dirichlet boundary map is replaced by its inverse, i.e., the Dirichlet-to-Neumann map.
Description
Keywords
Other note
Citation
Garde , H , Hyvönen , N & Kuutela , T 2020 , ' On regularity of the logarithmic forward map of electrical impedance tomography ' , SIAM Journal on Mathematical Analysis , vol. 52 , no. 1 , pp. 197–220 . https://doi.org/10.1137/19M1256476